Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 216, NWS Charleston, SC

August 30, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Aug 30, 2007, 5:02 PM EDT for Berkeley County, South Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2007, 5:02 PM EDT (21:02 UTC)
Expired
Aug 30, 2007, 5:43 PM EDT
In force
41 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 101 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:15 PM EDTHAIL 0.75Carnes Crossroad, SC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2459 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 302102
SVRCHS
SCC015-302200-
/O.NEW.KCHS.SV.W.0216.070830T2102Z-070830T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT THU AUG 30 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 600 PM EDT

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONCKS CORNER...MOVING SOUTHWEST AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MONCKS CORNER...PINOPOLIS...
  GOOSE CREEK...
  SANGAREE...COLLEGE PARK...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3292 8003 3299 8004 3300 8008 3299 8011
      3313 8028 3325 8006 3313 7991 3291 8001
TIME...MOT...LOC 2102Z 045DEG 13KT 3313 8006

$$

JRL
2 follow-up statements
000 
WWUS52 KCHS 302124
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT THU AUG 30 2007

SCC015-302200-
/O.CON.KCHS.SV.W.0216.000000T0000Z-070830T2200Z/
BERKELEY SC-
523 PM EDT THU AUG 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BERKELEY COUNTY...

AT 519 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CARNES CROSSROAD...OR 
ABOUT 6 MILES NORTHEAST OF SUMMERVILLE...MOVING SOUTHWEST AT 15 MPH.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. 
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3292 8003 3299 8004 3300 8008 3299 8011
      3313 8028 3325 8006 3313 7991 3291 8001
TIME...MOT...LOC 2123Z 045DEG 13KT 3308 8012

$$

JRL
000 
WWUS52 KCHS 302143
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
542 PM EDT THU AUG 30 2007

SCC015-302152-
/O.CAN.KCHS.SV.W.0216.000000T0000Z-070830T2200Z/
BERKELEY SC-
542 PM EDT THU AUG 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY HAS BEEN
CANCELLED...

AT 539 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR 
THE LATEST WEATHER INFORMATION. TO REPORT SEVERE WEATHER 
ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON 
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO 
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3292 8003 3299 8004 3300 8008 3299 8011
      3313 8028 3325 8006 3313 7991 3291 8001
TIME...MOT...LOC 2142Z 045DEG 13KT 3303 8018

$$

JRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:39 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 30, 3:39 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
339 PM EDT THU AUG 30 2007

.SYNOPSIS...
WEAK AREA OF SURFACE LOW PRESSURE IN CENTRAL SOUTH CAROLINA WILL
DRIFT SOUTHWEST INTO THE NORTHEASTERN GULF OF MEXICO BY SATURDAY
MORNING. A WEAKENING COLD FRONT OVER THE APPALACHIANS LOOKS TO
MOVE THROUGH THE AREA SAT THEN STALL OUT AND LINGER S OF THE AREA
THROUGH EARLY NEXT WEEK. SURFACE HIGH PRESSURE MOVING INTO THE
NORTHEASTERN STATES THIS WEEKEND WILL SLIDE SOUTHWEST INTO THE
AREA FOR THE BEGINNING OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WEAK SFC LOW PRES OVER THE AREA THIS AFTN WILL GRADUALLY SHIFT
SWWD TNGT...BUT WITH THE TROF LEFT OVER IN ITS WAKE AND THE
DEVELOPING SEABREEZE...ISOLD TO SCT CONVECTION IS EXPECTED THROUGH
THE REST OF THE AFTN. ISOLD SHWRS/TSTMS STARTING TO POP UP ON KCLX
RADAR...ESP AWAY FROM THE COAST SO WILL KEEP SLGT/LOW CHC POPS
GOING THROUGH THE LATE EVE HOURS.

BOTH THE NAM AND WRF INDICATE AN UPR LVL SHTWV TO RIDE AROUND THE
GOMEX RIDGE AND RUN THROUGH MAINLY THE WRN HALF OF THE CWFA LATE
TNGT. MOISTURE WILL CONTINUE TO RUN DEEP AND ALONG WITH RESIDUAL
INSTABILITY PLUS BOUNDARIES LEFT OVER FROM ANY CONVECTION THIS
AFTN MAY BE ENOUGH TO SPARK A FEW SHWRS/TSTMS TNGT. WILL RUN WITH
SLGT CHC POPS OVERNIGHT...MAINLY AWAY FROM THE COAST. EVEN WITH
THE INCREASED CLOUD COVER OVERNIGHT...MAINLY HIGH LEVEL CLOUDS...
DIMINISHING WINDS AND LLVL MOISTURE SHOULD COMBINE FOR AT LEAST
PATCHY FOG DEVELOPMENT DURING THE EARLY MORNING HOURS FRIDAY.

MIN TEMPS WILL AGAIN RUN MILD...MAINLY IN THE LOW TO MID 70S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
A WEAK CDFNT WILL COME OFF THE APPALACHIANS FRI MRNG AND MAKE SLOW
PROGRESS TWD THE SE COAST...WHILE LOW H5 HEIGHTS NOSE INTO THE
AREA FROM THE NE. THE DEEPER MOISTURE AND CONTINUED INSTABILITY
AHEAD OF BOTH SYSTEMS WILL ALLOW FOR SCT SHWRS/TSTMS TO DEVELOP
MAINLY TMRW AFTN BUT POSSIBLY EARLIER IN THE MORNING AS WELL. AM
THINKING BEST CHCS FOR PRECIP RESIDE IN FAR SWRN PORTIONS OF THE
CWFA WHERE THE NOSE OF THE LOWEST HEIGHTS WILL BE ALONG WITH
CLOSER PROXIMITY TO THE DEPARTED LOW PRES CENTER FORMERLY OVER SC.
THAT LOW PRES AREA SHOWS SIGNS OF DEEPENING OVER NRN FL ON THE GFS
AND NAM...WHICH WOULD ALSO GIVE MORE CREDENCE TO HIGHER POPS. WILL
RUN WITH HIGH CHC POPS N TRENDING TO LOW CHC POPS N FOR FRI AFTN.
MAX TEMPS WILL BE A BIT COOLER THAN WHAT WAS SEEN FOR THU WITH THE
INCREASED CLOUD COVER EXPECTED. MAX TEMPS WILL BE ARND 90 INLAND
AND MID 80S CLOSER TO THE COAST.

INCOMING FNTL BNDRY...ALBEIT WEAK...MAY STILL BE ENOUGH TO START A
FEW SHWRS/TSTMS AFTER DARK TMRW EVE AND CONTINUE THROUGH THE
OVERNIGHT HOURS. APPROACHING UPR LVL SHTWV IN CONCERT WITH THE FNT
MAY HELP LIFT...SO WILL RUN WITH 20/30 POPS FOR THE OVERNIGHT
HOURS. MINS WILL AGAIN HOLD IN THE LOW TO MID 70S.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
BY EARLY SATURDAY MORNING...UPPER LOW WILL BE ESTABLISHED OVER
THE SOUTHEAST AND THE NORTHWESTERN GULF COAST NEAR THE FL
PANHANDLE. WITH A STALLED BOUNDARY AND SFC LOW NEAR THE SAME
AREA...GFS IS DEVELOPING QUITE OF BIT OF CLOUDINESS AND PRECIP TO
OUR SW. A GOOD DIFFLUENT AREA WILL DEVELOP AND KEEP HIGH CHANCE
POP MAINLY OVER THE GA ZONES...WITH LOWER END CHANCE POPS FOR THE
SC ZONES. MODERATE NE WINDS WILL PREVAIL OVER THE WEEKEND AS
SURFACE HIGH BUILDS INTO THE CAROLINAS AND WEAK WEDGE PATTERN
ESTABLISHES. MODELS DO KEEP SOME INSTABILITY OVER THE REGION SO
WILL CARRY PRECIP FOR ALL THE CWA DESPITE THE SURFACE HIGH
PRESSURE MOVING IN.

UPPER RIDGE OVER THE ATLANTIC WILL MOVE WEST AND SLIDE UNDERNEATH
THIS FEATURE LATE IN THE WEEKEND INTO EARLY NEXT WEEK.  THIS WILL
TAKE THE MID AND UPPER LEVEL MOISTURE FROM THE NORTHERN GULF AND
PUSH IT OVER THE SOUTHEAST ATLANTIC COAST.  THROUGH THE REST OF THE
EXTENDED...LOOK FOR THE HIGHEST POP TO BE SOUTH AND SOUTHWEST WITH
BETTER INSTABILITIES...PROXIMITY TO STATIONARY FRONT...DEEPER
MOISTURE. WILL BE STICKING CLOSE TO GUIDANCE TEMPS.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
STARTING TO SLOWLY SEE SHWRS DEVELOPING ON THE KCLX RADAR. STILL
VERY ISOLD IN COVERAGE...AND CONVECTION IS EXPECTED TO ONLY BE
ISOLD TO SCT THROUGH THE REST OF THE DAYLIGHT HOURS. CONFIDENCE IS
LOW AS TO EXACT TIMING/LOCATION OF CONVECTION WITH RESPECT TO THE
TERMINALS SO WILL ONLY USE CB MENTION FOR EACH TERMINAL THIS AFTN.

AN UPPER SHORTWAVE LOOKS TO MOVE THROUGH LATE TNGT INTO TMRW
MRNG...BUT THE ATMOS MAY BE STABLE ENOUGH TO PREVENT MUCH PRECIP
BUT AT LEAST BRING IN UPR LVL CLOUDS. HAVE MAINTAINED UPR LVL BKN
DECKS...BUT EVEN WITH THOSE CLOUDS LIGHT WINDS AND LLVL MOISTURE
MAY AGAIN BRING SHALLOW GROUND FOG. KSAV CLIMATOLOGICALLY IS
FAVORED TO SEE IFR VSBYS WHILE KCHS HOLDS AT MVFR...SO HAVE
BROUGHT IN 2SM BR AT KSAV WHILE HOLDING AT 4SM BR AT KCHS.

ANY REMAINING FOG SHOULD BURN OFF SHORTLY AFTER SUNRISE TMRW AND
ALLOW DIURNAL CU FORMATION AGAIN.

EXTENDED AVIATION OUTLOOK...THE CHANCES OF MVFR CEILINGS AND
VSBYS WILL INCREASE THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS
PRECIP CHANCES INCREASE MAINLY ACROSS GA AND THE SAVANNAH AREA.

&&

.MARINE...
DISSIPATING LOW PRES AREA A FEW HUNDRED MILES OFFSHORE IS KEEPING
WIND DIRECTIONS FROM THE N AND E AND THIS SHOULD CONTINUE THROUGH
THE OVERNIGHT HOURS. THERE IS NEARLY NO TIGHTENED PRES GRAD OVER
THE WATERS...THUS SPEEDS LOOK TO REMAIN AOB 10 KT. THE FETCH IS
NOT THAT IMPRESSIVE EITHER...ALLOWING SEAS TO REMAIN AOB 3 FT.
THESE CONDITIONS WILL GENERALLY REMAIN THROUGH TMRW NIGHT...
KEEPING FAIRLY TRANQUIL CONDS IN PLACE.

THE MODELS CONTINUE TO SHOW A MODERATE E AND NE WIND OVER THE
EXTENDED PERIOD AS HIGH PRESSURE TRIES TO WEDGE DOWN THE COAST.
HAVE BROUGHT SOME SLIGHTLY HIGHER SEAS CLOSER TO THE COAST WITH
THE GOOD ONSHORE FETCH. MUCH WILL DEPEND ON THE TIGHTENING OF THE
GRADIENT AND THE POSITIONING OF THE WEAK LOW PRESSURE OVER THE
SOUTHEAST. NOT CONFIDENT ENOUGH TO INCLUDE ANY SMALL CRAFT
CONDITIONS RIGHT NOW...BUT WILL HAVE TO WATCH CLOSELY AS MANY
TIMES THE MODELS TEND TO UNDERESTIMATE THE STRENGTH OF THE NE
WIND.

RIP CURRENTS...MODERATE NE TO E WINDS COMBINED WITH BUILDING
SWELLS WILL RESULT IN AN ENHANCED RIP CURRENT RISK THIS HOLIDAY
WEEKEND.

&&

.TIDES/COASTAL FLOODING...
TIDE LEVELS HAVE CONTINUED TO RUN SLIGHTLY ABOVE PREDICTED LEVELS
THE PAST FEW TIDAL CYCLES. WITH ASTRONOMICAL HIGH TIDES CONTINUING
OVER THE NEXT FEW DAYS AND A MOSTLY ONSHORE FLOW...WE WILL NEED
TO CONTINUE TO MONITOR FOR POSSIBLE SHALLOW COASTAL FLOODING ALONG
THE COASTS WITH THE HIGH TIDES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JPC/PY
Hazardous weather outlook, Aug 30, 4:14 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
414 AM EDT THU AUG 30 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-310815-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
414 AM EDT THU AUG 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY
RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50
MPH IN PARTS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RIP CURRENTS...THERE WILL BE AN ENHANCED RIP CURRENT RISK LATE
THIS WEEK INTO EARLY NEXT WEEK DUE TO PERSISTENT ONSHORE WINDS AND
INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-310815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
414 AM EDT THU AUG 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 30, 4:15 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT THU AUG 30 2007

SCZ045-302100-
BERKELEY-
415 PM EDT THU AUG 30 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 500 PM
EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH.
THIS STORM WAS LOCATED NEAR WADBOO...OR ABOUT 7 MILES NORTHEAST OF
MONCKS CORNER...MOVING SOUTHWEST AT 5 MPH.

AREAS IN AND AROUND MONCKS CORNER AND PINOPOLIS WILL BE IMPACTED
THROUGH 500 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
Special weather statement, Aug 30, 4:42 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT THU AUG 30 2007

SCZ043-302115-
INLAND COLLETON-
442 PM EDT THU AUG 30 2007

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL COLLETON COUNTY
THROUGH 515 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45
MPH.  THIS STORM WAS LOCATED NEAR CANADY LANDING...OR ABOUT 17 MILES
SOUTHEAST OF WALTERBORO. THIS STORM WAS NEARLY STATIONARY.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.